# SDR MWEA96027

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SEVERAL OVERHEAD CENTER AISLE EMERGENCY LIGHTS DID NOT ILLUMINATE DURING TEST.  CLEANED AND TIGHTENED SOCKET.  OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
